# SDR BJNA0101603

- Difficulty date: June 18, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: 65445101803
- Stage of operation: CR
- Nature of condition: F, G, J
- Precautionary procedure: A, H

## Discrepancy

TOTAL HYDRAULIC FAILURE, FIRST NR 1 'A' SYSTEM PRESSURE LIGHT CAME ON, 'A' SYSTEM QUANTITY WENT TO ZERO.  APPROXIMATELY 2 MINUTES LATER 'B' SYSTEM LOW QUANTITY LIGHT CAME ON.  DIVERTED INTO SALT LAKE CITY, UT.  INSPECTION FOUND BROKEN 'A' SYSTEM PRESSURE LINE AT PRESSURE MODULE.  INSTALLED TEMPORARY FLEX LINE, OPS CHECK NORMAL, LEAK CHECK NORMAL IAW BMM 20-10-52, TO BE REINSPECTED AT PHASE CHECK.  REVEALED 'B' SYSTEM BLEEDS TO 'A' SYSTEM.  A/C RELEASED FOR FERRY FLIGHT, A/C IS SAFE FOR INTENDED FLT SLC TO EKO OPENED DMI TLD NR 0603, FOR TEMP FLEX LINE.  UPON INVESTIGATION OF PROBLEM FOUND RUDDER PCU RETURN LINES SWAPPED IN TAIL SECTION, CORRECTED PROBLEM IAW 27-21-91.  FOUND ELEVATOR FEEL ACTUATOR A/B RETURN LI
